# SDR CALA2016120901041

- Difficulty date: December 8, 2016
- Submitted: December 10, 2016
- Operation: Air carrier
- Aircraft: N665UA
- Make and model: Boeing 767322
- Aircraft serial: 29237
- Aircraft time: 66,423 hours, 15,835 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERWING EMERGENCY EXIT LIGHTS FOUND INOPERATIVE, DURING 2 SERVICE CHECKS BOTH SIDES OF AIRCRAFT.  TROUBLESHOOTING FOUND EMERGENCY BATTERY CHARGER M1209 AT FAULT IAW FIM 33-51-00. THE BATTERY CHARGER WAS REMOVED AND REPLACED IAW 33- 51-07 AND TESTED IAW AMM 33-51-00 ALL TESTED OK, LIGHTS WORK.
